Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering from acidity, mucus in stool, burning in esophagus, tingling in face and chest. Stool test showing Alkaline occult blood, pus cells and RBC. Taking Norfloxacin and Tinidazole. Need diet advice

I am 31 year old guy.I am having a history of acidity for more than 2-3 years.My lifestyle had been very sedentary. for past 2 months i am having mucus(as it comes in dysentery ) with kind of spume with my stool in the end.sometimes it becomes normal and in few days it starts again. I am weakening also. My weight was 70 kg and it declined by 3-4 Kgs in one month and now its almost constant to 66-67 kgs.Feel weak in thighs, jaw muscles, arms.. I feel like something is slightly stuck in my lowest point of my throat (the point where we knot a tie) and burning in esophagus with heavy stomach.I feel hungry in every 3 hrs. After bowel movement in the morning i do not feel empty completely.I also feel irritation and burning in esophagus if i take anything spicy( not every time generally in the morning). I feel weakness, short spasm and tingling in my any part like neck/ face/chest/leg etc… I am also feel panic and fear mostly at night before sleeping..I think i am in depresion for last 3 months. Today I had a Stool test and report is as under : Reaction pH - Alkaline Occult Blood- Positive Pus Cells- 2-4 Starch- Absent Vegetable- Present Macrophages- Absent Undigested food particals- Absent Bacteria- Heavy RBC - 1-2 Fat Globules- Absent Epithlial Cells- 2-3 Ova- Nil Cyst- Nil My question is- 1. Is there any serous issue? 2. What should be my next step?I am taking Norfloxacin and tinidazole since yesterday.(My doctor friend suggested me to take it for 5 days.) 3. Can bacteria and this above conditions cause high BP and high cholesterol? 4. What should be my diet.
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  455
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be having gastrointestinal tract infection along with gastritis. This is a curable condition.

You may continue with the medicines prescribed by your doctor friend. These will help in controlling the infection.
I would advise that you should add an antacid like Omeprazole 40 mg once day before meals. A probiotic daily along with digestive enzyme preparation containing pepsin and fungal diastase after meals will have added benefits.

You should eat light meals prepared under hygienic conditions.
You should drink lots of water daily. Avoid spicy and oily foods.
Also avoid smoking and alcohol, if any.

Since you are having burning sensation in esophagus, I would also advise that you should get an Endoscopy done.

Gastrointestinal tract infection will not cause high cholesterol and BP levels.
Increase in blood pressure can be related to high cholesterol levels.
Regular exercise and healthy lifestyle will help in controlling your blood pressure and high cholesterol levels.

I would suggest that you should get yourself clinically examined and investigated.
Following investigations may be helpful :-
1. Lipid profile.
2. Thyroid profile.
3. Endoscopy.
4. ECG.
5. Kidney Function Test(KFT).

I hope this is helpful to you.
Answered: Wed, 4 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor